U.S. doctors online nowAsk doctors free
Stockton, CA
A female asked about a 22-year-old female:

My daughter is having chronic goosebumps and no appetite and nausea after being on zoloft, celexa, cymbalta (duloxetine) and now noritriptyline in past year, why?

2 doctor answers3 doctors weighed in
Dr. John Michel
Family Medicine 46 years experience
See your doctor: All of the things you have mentioned except the goosebumps. The fatigue, nausea and poor appetite is noted for by antidepressants. The one she is on right now can be the cause of her symptoms. Even more important is the gooseflesh. This is usually with cold but can be with intense emotion. Child may need a child psychiatrist. See your pediatrician first.
Dr. Krishna Anand
Pediatrics 50 years experience
See psychiatrist: Your daughter has been taking 3-4 drugs for sometime for her problem( depression) . All these medicines have side effects like nausea ,stomach pain and loss of appetite .Discuss the problem with psychiatrist,he may change the medicine or add another one to make the nausea go away ,so her appetite improves .Your daughter may do better on behavior therapy .

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 17, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.